# SDR CALA2024050601315

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 102,077 hours, 18,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERENCY LT BAT PACK CAPACITY FAILED TANSFER REFER NON-ROUTINE WO.3168932. EMER LIGHT BATTERY PACK REPLACED AND TESTED NORMAL I.A.W AMM33-51-06.
